MathSciNet Relay Station
MathSciNet bibliographic data
MR50788 36.0X
Davis, R. B. A boundary value problem for third-order linear partial differential equations of composite type. Proc. Amer. Math. Soc. 3, (1952). 751–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement